Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Sasane, A. J."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Article

Sasane, A. J. and Curtain, R. F. (2001) Inertia theorems for operator Lyapunov inequalities. Systems and Control Letters, 43 (2). pp. 127-132. ISSN 0167-6911

Curtain, R. F. and Sasane, A. J. (2001) Compactness and nuclearity of the Hankel operator and internal stability of infinite-dimensional state linear systems. International Journal of Control, 74 (12). pp. 1260-1270. ISSN 0020-7179

Conference or Workshop Item

Lftime, O.V., Kaashoek, M. A., Sandberg, H. and Sasane, A. J. (2004) A Grassmannian approach to the Hankel norm approximation problem. In: Sixteenth International Symposium on Mathematical Theory of Networks and Systems, 2004-07-05 - 2004-07-09.

This list was generated on Sat Jan 22 20:19:04 2022 GMT.